| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Dizziness (2194); Eye Irritation (4803)
| Date of Event |
04/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient was not satisfied with the spectacle correction.The lens was exchanged with company same lens model but different diopter value after the initial implant procedure.Clinical reason for the explant was mentioned as dysphotopsia.Additional information received stating that patient also experienced burning , stinging , glare and fatigue.Patient¿s distance vision was poor.After the replacement lens there was no patient impact.There are two medical device reports associated with this file.This report is associated with the left eye.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.